An efficient method for solving regular variable fractional Sturm-Liouville problems

Research output: Contribution to journalArticlepeer-review


This article is devoted to both theoretical and numerical study of the eigenvalues of regular fractional Sturm-Liouville problem. The fractional derivative in this paper is in the conformable derivative sense. In this paper, we implement the reproducing kernel Hilbert space method to approximate the eigenvalues. Existence and uniformly convergent of the eigenfunctions of the considered problem are provided and proved. The main properties of the Sturm-Liouville problem are investigated. Numerical results demonstrate the accuracy of the present algorithm. Comparisons with other methods are presented.

Original languageEnglish
Pages (from-to)305-321
Number of pages17
JournalProgress in Fractional Differentiation and Applications
Issue number4
Publication statusPublished - Oct 1 2017


  • Conformable derivative
  • Eigenvalues
  • Reproducing kernel Hilbert space method
  • Variable fractional second-order Sturm-Liouville problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'An efficient method for solving regular variable fractional Sturm-Liouville problems'. Together they form a unique fingerprint.

Cite this